# SDR DHLA2008745574

- Difficulty date: September 11, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD MID FLAP LOWER AFT SECTION AT WBL 492 RIB CRACKED.  REPLACED RIB AT RT WING OTBD MID FLAP IAW B727 SRM 51-10-1 PARA 7.
